1. Cocoa Butter - Organic & Fair Trade Certified
    CLICK HERE!
    Dismiss Notice
  2. **NEW** BL11 - Orange, Red & Infrared Therapy Body Light
    CLICK HERE!
    Dismiss Notice
  3. Charcoal Soap - For Deep Cleansing
    CLICK HERE!
    Dismiss Notice
  4. Orange & Red Light Therapy Device - LGS1
    CLICK HERE!
    Dismiss Notice
  5. Organic Cocoa Powder
    CLICK HERE!
    Dismiss Notice
  6. Metabasoap - Handcrafted Soap
    CLICK HERE!
    Dismiss Notice
  7. Cascara Sagrada Powder From Farmalabor In Italy
    CLICK HERE!
    Dismiss Notice
  8. **NEW Mini Body Light** MBL1 - Orange & Red Light Therapy Mini Body Light
    CLICK HERE!
    Dismiss Notice

Vitamin D - Irritable And Very Bad Mood

Discussion in 'D' started by Mr Rossi, Jan 27, 2016.

  1. Mr Rossi

    Mr Rossi Member

    Joined:
    Dec 20, 2015
    Messages:
    106
    I tried a lot of different Vitamin D supplements. At least Life Extensions Vitamin D3 drops 2000IU.
    I always get very bad mood and trouble with my girlfriend:nurse:
    I tried different doses, brands and forms. Always the same reaction.

    My doctor said it is a initial worsening and I must take it because of my low Vitamin D level (25 ng/l).
    Last year I took Vit D for about 3 months and the symptoms did not go away.:bomb:
    Because of my relationship I stopped the intake.

    Any advices to fix that issue?
     
  2. milk_lover

    milk_lover Member

    Joined:
    Aug 15, 2015
    Messages:
    1,690
    I remember there was a study that says vitamin D supplementation increases serotonin in the brain, that may explain your bad mood. High Prolactin and high PTH may increase the conversion of D3 to the active form of vitamin D in the kidneys, and the conversion uses up magnesium. There is an inverse relation between the inactive form (D3--the one being measured usually in the lab, the one that you want to be in a good range) and the active form, so you may want to tackle the things (prolactin, PTH) that increase the conversion by, for example, vitamin A and dietary calcium, and if the conversion occurs in a fast pace, you want to replete your magnesium stores. There is a study posted few days ago by haidut (http://www.ncbi.nlm.nih.gov/pubmed/16542786) that talks about the relationship between magnesium and depression. It mentioned irritability was also benefitted from magnesium.

    "...Case histories are presented showing rapid recovery (less than 7 days) from major depression using 125-300 mg of magnesium (as glycinate and taurinate) with each meal and at bedtime. Magnesium was found usually effective for treatment of depression in general use. Related and accompanying mental illnesses in these case histories including traumatic brain injury, headache, suicidal ideation, anxiety, irritability, insomnia, postpartum depression, cocaine, alcohol and tobacco abuse, hypersensitivity to calcium, short-term memory loss and IQ loss were also benefited. Dietary deficiencies of magnesium, coupled with excess calcium and stress may cause many cases of other related symptoms including agitation, anxiety, irritability, confusion, asthenia, sleeplessness, headache, delirium, hallucinations and hyperexcitability, with each of these having been previously documented."

    Also remember the fat-soluble vitamins need to be balanced. Maybe vitamin D increases calcium absorption and without vitamin K2 for example, the soft tissues might get calcified.
     
  3. michael94

    michael94 Member

    Joined:
    Oct 11, 2015
    Messages:
    1,644
    very important to get vit k2 along with your D
     
  4. OP
    Mr Rossi

    Mr Rossi Member

    Joined:
    Dec 20, 2015
    Messages:
    106
    Hi milk_lover,

    thanks a lot for your support. Great stuff.
    I started a new try with vitamin D 2000IU (LEF drops) together with vitamin A 14.400IU (Retinil) this noon.
    I rubbed it on the arm. Not orally as always. My mood is not so bad as it should be.:D
    We'll see how it goes.;)
    When my mood is getting worse again I'll try magnesium.

    I took Vitamin K (Super K LEF) 1 - 3 softgels daily since some time.
    Thanks.
     
  5. OP
    Mr Rossi

    Mr Rossi Member

    Joined:
    Dec 20, 2015
    Messages:
    106
    I stopped Vitamin D intake after 3 days.
    My modd is fairly acceptable with 2000IU but I am very very bloated.
    Last year I got the same symptom.
     
  6. milk_lover

    milk_lover Member

    Joined:
    Aug 15, 2015
    Messages:
    1,690
    Do you take it orally or transdermally?
     
  7. Stilgar

    Stilgar Member

    Joined:
    May 16, 2013
    Messages:
    281
    You may not need to take Vitamin D. There is good information regarding other vitamin statuses affecting 25-OH D levels. I'm thinking specifically the b vitamins, especially b6 and riboflavin. Presumably there is a protective role in lowering vitamin D, or it may be maladaptive. Get more of those and your serum D may climb steadily back in range.
     
  8. OP
    Mr Rossi

    Mr Rossi Member

    Joined:
    Dec 20, 2015
    Messages:
    106
    transdermally. I rubbed 1 drop with 2000iu/day on the arm.

    Thanks. I think you are right.;) I will try B2 and B6.

    Recently I spoke with a friend of mine. He complains for some time about depressive moods. He also takes vitamin D and said that vitamin D actually is recommended for these symptoms . Maybe his mood is also affected by vitamin D. :rolleyes:
     
  9. Pet Peeve

    Pet Peeve Member

    Joined:
    Nov 9, 2015
    Messages:
    356
    D3 is extracted from lanolin i.e. sheeps wool. Could be allergy. You can get d extracted from fish and also d2 which is made from mushrooms. Have you tried d2?
     
Loading...